Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 4 October 2016

A Note on Improved Young Type Inequalities with Kantorovich Constant

Leila Nasiri1 & Mahmood Shakoori1

Journal of Mathematics and Statistics, Volume 12, Issue 3, pp. 201–205 · doi.org/10.3844/jmssp.2016.201.205

7,611 accesses4,231 downloads4 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

In this article, we first present some improved Young type inequalities for scalars, then according to these inequalities we give the Hilbert-Schmidt norm and the trace norm versions.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Nasiri, L. & Shakoori, M. (2016). A Note on Improved Young Type Inequalities with Kantorovich Constant. Journal of Mathematics and Statistics, 12(3), 201–205. https://doi.org/10.3844/jmssp.2016.201.205

Licence
CC BY 3.0
Issue
Volume 12, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Note on Improved Young Type Inequalities with Kantorovich ConstantJournal of Mathematics and Statistics · Volume 12, Issue 3 · pp. 201–205 · CC BY 3.0Download